Tuesday, February 8, 2011

WORKING SCHEDULE . . . Will be Updated as Presenters are Scheduled

As of 3.8.11

Our goal is to offer a "perfect storm" of stories presented in a variety of methods, and from a diversity of sources:  Traditional Telling, Literature, Theatre, etc.  All Times SLT.  All schedule elements subject to adjustment.

 Saturday, March 19th:
~9am to 11am SLT: Stories for Early Risers – varied 30 minute to 60 minute sets.
  • 9:00am -- Part I of Gilgamesh with Dubhna Rhiadra & Lycanthia Wolfhunter (Temple Ruins - 90 minutes)
  • 9:30am -- Northwind: Stories from Norwegian Folklore with Mimesis Monday (Goblin Cave)
  • 10:00am -- 100 Word Stories with Crap Mariner (Goblin Cave)
  • 10:30am -- Fables with Rune Draegonne  (Storytelling Circle)
  • 11:00am -- The Quiet Man with Caledonia Skytower (Storytelling Circle)
  • Noon -- The Lady of Stavoren with Zippora Zabelin (Temple Ruins)

    ~ 1pm to 2pm: Opening Ceremonies at the Grand Circle in the Arts Center -  and Seanchai Library Presentation of Grania

    ~ 2pm to 5pm SLT: All story venues active – varied 30 minute to 60 minute sets.
    •  2:00pm-- The Thin Man, A Radio Play presented by Avatar Repertory Theatre in the Arts Center Theatre
    • 3:00pm --  The Thief Who Stole the Guru's Horses with Singh Albatross (The Temple Ruins)
    • 4:00pm --  Ermengard the Expansive  and a Cycle called A Woman's Life and Love with Freda Frostbite (Grand Circle)

    ~ 7pm to 9pm SLT: Late Night Stories – varied 30 minute to 60 minute sets.
    • 7:00pm -- The Tale of the Oak Tree & the Red Dragon Inn Rendall Constantineau (Storytelling Circle)
    • 7:30pm -- Scenes and Stories with Elegia Underwood & Friends  (Arts Center Theater)
    • 8:00pm -- Hawai'i - Legends, Chants and Stories - Ancient and Modern with Kaikilani (Storytelling Circle)

    Sunday, March 20th (World Storytelling Day):
    ~9am to 11am SLT: Stories for Early Risers (Terra Level venues - TBA)
    • 9:00am -- Part II of Gilgamesh with Dubhna Rhiadra & Lycanthia Wolfhunter (Temple Ruins - 90 minutes)
    • 10:00am -- Early Twentieth Century Short Stories with Ixmal Supermarine (Grand Circle) 
    • 11:00am -- Bee Stories with Derry McMahon  (Storytelling Circle)

    ~1pm to 4pm: All story venues active  – varied 30 minute to 60 minute sets.
    • 1:00pm -- The Swan: A Story/Dance/Art/Music Installation Performance (Arts Center Theater) 
    •  1:30pm --In The Shadow of Mortals: from of Rae Lori's new book with Caledonia Skytower (Storytelling Circle)
    • 2:30pm -- X-Minus 1 Science Fiction with Shandon Loring (Goblin Cave)
    • 3:00pm -- In Their Own Voices with Singh Albatross (The Temple Ruins)

    ~4pm to 5pm SLT: Closing Ceremonies at the Grand Fire Circle (content to be announced)


    The Branwen Arts Center is located in a skybox over Bran. It contains a Theatre and  large Gallery space.   
    Special Performances will be held here in the Arts Center Theatre. 
    One floor down in the Gallery there will be inspiring art, and an multi-media story installation by Dubhna Rhiadra and her creative colleagues.
    A Grand Story Circle has been created as a lush roofgarden for StoryFest Ceremonies and Events.
    Down below on the Terra Level will be three separate story venues, allowing stories to be presented simultaneously in voice through out the weekend.
    The "Here Be Pictsies" Storytelling Circle
    The Temple Ruins by the Sea
    The Goblin Cave (Woooooo!)

    Meet the STORYFEST Partners

    BRANWEN ARTS COOPERATIVE is a group of artists who work singly or together with other artists.  Their home base on Bran provides a stage for performance and a gallery for exhibitions.  Branwen Arts is always looking for artists, visual and performing, who want their work to be seen and appreciated: writers, storytellers, dramatists, visual artists, dancers, musiciansContact Dubhna Rhiadra, Fae Varriale or Safi Farspire

    SEANCHAI LIBRARY (Shanna-key, which means "Storyteller" in Irish.) was born in March of 2008 as the West of Ireland Library and Cultural Center.  Almost three years and over 750 story session later, the program is dedicated to promoting the power of stories to transform and inspire through live voice presentations: "We bring stories of all kinds to life, in Second Life."

    The Seanchai Library promotes fine literature from Celtic sources and sources through out the world, almost every day of the week.  Myth, Culture, Fantasy!  They are all part of good literature, enriching and informing our experiences in Second Life as well as Real Life.   All stories told in voice. Contact Librarian and Queen Bee Derry McMahon.

    STORIES UNLIMITED! is a Subscriber Group started in October 2010. After only four months in existence it has over 150 subscribers.  Through it, subscribers receive information on stories of all kinds presented across the Second Life Grid.  There are no limits to the stories posted through this group . . . if it has a plot it will be posted it regardless of how it is presented, or the nature of the source material including (but not limited to):

        - Theatre
        - Machinima
        - Traditional Telling
        - Presented Literature
        - Poetry
    The only limitation is the English Language. Daily morning notecards contain information on the “who, what, and where” of the stories, and also provide basic content information so subscribers can make informed decisions of what events may suit them. Contact Caledonia Skytower.